MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE
Model Number 900MR868
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section d4: the lot numbers of the affected 900mr868 temperature probes are: 2103203027, 2103212867.Section h4: the device manufacturer date (mm/dd/yyyy) of the affected 900mr868 temperature probes are: 07/24/2024 (lot 2103203027), 07/01/2024 (lot 2103212867).Section h11: the subject 900mr868 temperature probes have been requested to be returned to fisher & paykel (f&p) healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor reported on behalf of a healthcare facility in peru that 900mr868 temperature probes were dislodging from the patient-end temperature probe port of breathing circuits during set up and prior to patient use.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Section d4: the lot numbers of the affected 900mr868 temperature probes are: 2103203027, 2103212867.Section h4: the device manufacturer date (mm/dd/yyyy) of the affected 900mr868 temperature probes are: 24 jul 2024 (lot 2103203027), 01 jul 2024 (lot 2103212867).Section h11: method: the subject 900mr868 temperature/flow probes and additional information about the reported event were requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.In addition, a review of the manufacturing records for the reported devices was completed.Results: twelve 900mr868 temperature/flow probes were received at f&p healthcare in new zealand for evaluation, where they were visually inspected.Visual inspection identified no visible damage or defects with the returned devices.A review of the manufacturing records for the reported 900mr868 temperature/flow probe lot batches was completed and confirmed that the patient-end temperature/flow probe parts were made to dimensional specifications.Further assessment of f&p healthcare temperature/flow probes was completed.The patient-end temperature probe part was measured and was within dimensional specification.Some variations were noted with measurements towards the lower end of the specification.The manufacturing processes of the patient-end temperature probe have been reviewed to reduce variation in dimensional specification.Conclusion: based on our investigation, the products were within specification.The reported event is likely to be related to dimensional variation at the patient-end temperature probe.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.At the end of the final assembly process, all 900mr868 temperature/flow probes are 100% tested as follows: functional testing of temperature/flow probe, visual inspections for any visible defects and contamination, resistance testing.The instructions for use for the 900mr868 temperature/flow probes outlines the correct set-up of the temperature probe and also state the following: ensure that both temperature probe sensors are correctly and securely fitted.Push the airway probe and chamber probe into breathing circuit making sure they are correctly located and pushed into place.Perform ventilator leak test on the breathing circuit before use.There is a residual risk associated with use of this product, even if used as intended.Following all instructions and warnings provided, the risk of hypoxic injury, skin burns, airway burns, airway injury, lung injury, electric shock injury, musculoskeletal injury, and hypothermia remains.These risks may result in serious injury or death.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
TEMPERATURE PROBE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21973608
Report Number9611451-2025-00409
Device Sequence Number9170805
Product Code BTT
UDI-Device Identifier09420012401304
UDI-Public(01)09420012401304(10)2103203027(11)240624
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR868
Device Catalogue Number900MR868
Device Lot NumberSEE H11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown